# SDR DALA2016092006800

- Difficulty date: September 16, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER GATE CORRODED. REMOVED AND REPLACED THE L2 DOOR LOWER GATE IAW AMM 52-11-38.  LEAK CHECK PERFORMED ON 5211-9001-2L.
